# SDR 2007UALA03156

- Difficulty date: August 12, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 37,700 hours, 10,447 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Indication Sys
- Part number: 146N3641
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR HANDLE TO OFF THEN EICAS DOORS & GEAR DISAGREE.  ALSO HAD HOT RUBBER ODOR IN COCKPIT.  PERFORMED TROUBLESHOOTING OF PSEU INPUTS AND TARGET TESTED OK.  NO INBOARD STATUS MESSAGE.  CREW CYCLED HANDLE AND SYSTEM OPERATED OK.  NO PREVIOUS HISTORY ON RECORD.  NO FLIGHT FAULTS.  NO OTHER MAINTENANCE SYSTEM MESSAGE.
